# SDR USAA920080526

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,567 hours, 37,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLT NR 640 - MX REPORTED LEFT EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED THE BROKEN GROUNDING LUG IN AFT BAG PIT.  OPERATIONAL CHECK WAS GOOD.
